advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

We're building a better forum experience with you in mind. On June 26, 2019, all Veritas Health forums moved to forum.veritashealth.com.

Learn More

bad reaction

cathy palmaccathy palma Posts: 34
edited 10/28/2014 - 11:08 AM in Back Surgery and Neck Surgery
I will try again had a reaction to orthofix bone stimulator ended up in the er hives nausea diarrhea the works after only wearing it 1 week 4 hours a day I felt great before starting this has anyone been through this if so how long does it last still sick after one week got put on allergy meds and prednisone still have all of the above help !!!


cathy palma
advertisement

Comments

  • PS called the company they could not help
    cathy palma
  • Motor1MMotor1 Pittsburgh, PaPosts: 605
    I had to wear one after my first neck surgery didn't fuse. I ended up getting severe headaches while wearing it & I was nauseated. My doctor said he never heard of it causing headaches? He advised me to continue to wear it. I ended up only wearing it for an hour at a time, then I would take a break from it. I kept doing that until I totaled 4 hours of wearing it. Maybe you can try to break up the hours you wear it?

    Cathy
  • advertisement
  • I only wore it a week and a half I called the company they had know answers my dr told me to stop using it and it even said in the book it comes with this could happen just wanted to know if anyone else had this and how long it took to get better :(
    cathy palma
  • ok going on two weeks still don't feel good lots of hives has anyone else had this problem ??? my Dr can't figure it out
    cathy palma
  • cathy palmaccathy palma Posts: 34
    edited 11/01/2014 - 12:25 PM
    ok so I see no one else has had the problem that I have had the pleasure of having still having hives so all I can say is if they tell you to wear it 4 hours a day break it up know one person should evder have to feel like I have the last couple weeks happy healing
    cathy palma
  • advertisement
advertisement
Sign In or Join Us to comment.